MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA

PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA
Model Number 866148
Medical Device Problem Code Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code Drug Resistant Bacterial Infection (4553)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation showed that the physician/user had changed the order resulting in the removal of the medication administration schedule.The order was then saved with the missing administration schedule resulting in the medication not being provided to the patient as expected by the nursing staff.Because the schedule was manually removed in the order, the medication schedule was not displayed in the administration record, medication overview or worklist for the nurse to review and include in the daily plan of care for the patient.This situation resulted in the patient not receiving the antibiotic medication regime for their medical situation.This clinical situation is a user error in which the user removed the pending scheduled administrations from the medication order unaware that the medication is pending administration.The reminders notification for the medication, such as overdue or pending are not issued by the software because the schedule does not exist.In the instructions for use id (b)(4) orders management chapter (page 6-17) the user is provided with a warning that whenever the user modifies a medication order, they will be prompted to review and approve the changes and their effect on the medication administration schedule.The device was operational.The investigation identified customer error and further action has been initiated.Internal enhancement request was entered to add additional warning of consequences when the user chooses to remove schedule.
 
Event or Problem Description
The customer reported that the intellispace cc & anesthesia indicating that prescription on icca software on 21/04 of levofloxacin does not appear in the nursing care plan.The device was in use at time of event, an adverse event was reported.

Brand Name
INTELLISPACE CC & ANESTHESIA
Common Device Name
INTELLISPACE CC & ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17119978
Report Number1218950-2023-00409
Device Sequence Number7200524
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public00884838085565
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number866148
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown